# SDR CALA2016120200989

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 73,204 hours, 28,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF AT 90 KNOTS FOR CARGO DOOR LIGHT COMING ON.  INSPECTED FWD CARGO DOOR ON ARRIVAL AT GATE. FOUND FWD CARGO DOOR HANDLE NOT PROPERLY SECURED CAUSING DOOR HANDLE TO OPEN DURING TAKEOFF.  FWD CARGO DOOR HANDLE AND DOOR OPERATION IAW AMM 52-31-00-0710-001-A.. CARGO DOOR OPERATES NORMAL. ACFT OK FOR SERVICE
